# SDR SIMA20211101001

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N300LK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000848
- Aircraft time: 2,364 hours, 1,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKING SIGN OVER PAX DOOR INOP.-C/A-REMOVED AND REPLACED EMERGENCY EXIT MARKING SIGN ABOVE PAX DOOR PER AMM 33-50-17. DID NOT FIX PROBLEM. DISCREPENCY REMAINS OPEN. SEE NRWC 300-DFW-00395.
